# SDR DALA2022040602339

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 CORROSION FLOOR BEAM -Y765 LOC. BTW FR 66 AND FR 70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM AND SPLICE PER A320 SRM 51-42-11 AND 51-72-11. (2184788)
